# SDR 9904619977

- Difficulty date: October 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9341
- Make and model: Doug DC-9-31
- Aircraft serial: 47390
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1060
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M CHECK, FOUND 9 HOLES ELONGATED IN 5911432-69 SKIN, THESE HOLES WERE OVERSIZED TO .250.  ALSO, THE SKIN WAS CRACKED AT A FASTENER LOCATION COMMON TO THE -69 SKIN AND ATTACH ANGLE.  REPAIRED PER EA 99-169299.
